MAUDE Adverse Event Report: SYNTHES MONUMENT TI MATRIXNEURO SCREW SELF-DRILLING 4MM; BONE PLATE

SYNTHES MONUMENT TI MATRIXNEURO SCREW SELF-DRILLING 4MM; BONE PLATE
Catalog Number 04.503.104.20
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device broke during insertion; device was not implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(6).Sterile kit part 145.321s, lot l092044: manufacturing location: (b)(4).Supplier: (b)(4).Manufacturing date: august 11, 2016.Expiry date: august 01, 2026.Non-sterile screw part 04.503.104.20, lot h110805: manufacturing location: (b)(4).Manufacturing date: may 24, 2016.This complaint is assessed as not related to sterilization.No non-conformance reports were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(4) reports an event in (b)(6) as follows: it was reported that during implantation the head of a screw from a matrix neuro sterile kit broke.The surgery was not prolonged.There was no patient harm and all broken off pieces were removed.There were no adverse consequences for the patient.The surgery was successfully completed.This is report 1 of 1 for com-(b)(4).

Brand Name
TI MATRIXNEURO SCREW SELF-DRILLING 4MM
Common Device Name
BONE PLATE
Manufacturer (Section D)
SYNTHES MONUMENT
1051 synthes ave
monument CO 80132
MDR Report Key6193085
Report Number1719045-2016-10936
Device Sequence Number976218
Product Code JEY
UDI-Device Identifier20887587018345
UDI-Public(01)20887587018345(10)H110805
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K042365
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.503.104.20
Device Lot NumberH110805
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2016
Initial Report FDA Received Date12/21/2016
Patient Sequence Number1